# SDR SIMA202006109003

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,457 hours, 42,938 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flapper Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL LOST PRESSURIZATION AT APPROX 13,500 COULD CABIN ALT (2000) FEET WAS THE BEST.  DEFER AUTO PRES M PROCEDURES C/W MANUAL PRESS OPS CHECK GOOD IAW AMM 21-31-00 MEL 21-17 AUTH 060107DM-C MOC 607038.  REMOVED AND REPLACED FLAPPER VALVE IAW AMM 21-22-04.  OPS CHECK GOOD.  REFER AML 4538336/1.  MEL RESTORED "M" PROCEDURES REVERSED.
